Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at Jan 21, 2012, 3:41 AM CST for Lee County, Pontotoc County, Union County, Mississippi. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2012, 3:41 AM CST (09:41 UTC)
- Expired
- Jan 21, 2012, 4:00 AM CST
- In force
- 19 min
- Issued by
- NWS Memphis, TN
Counties Lee County, MS, Pontotoc County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 76 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 405 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
078 WWUS84 KMEG 210941 SPSMEG SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 341 AM CST SAT JAN 21 2012 MSZ009-013>016-211000- UNION MS-PRENTISS MS-PONTOTOC MS-LEE MS-LAFAYETTE MS- 341 AM CST SAT JAN 21 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 400 AM CST FOR... NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... WEST CENTRAL PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... UNION COUNTY IN NORTHEAST MISSISSIPPI... EAST CENTRAL LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 8 MILES WEST OF ECRU AT 341 AM CST...MOVING EAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN LAFAYETTE...LEE...PONTOTOC...PRENTISS AND UNION COUNTIES... INCLUDING LOCATIONS NEAR BALDWYN...NEW ALBANY...PONTOTOC...TRACE STATE PARK AND TUPELO...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3462 8854 3421 8866 3424 8938 3452 8906 TIME...MOT...LOC 0941Z 270DEG 53KT 3432 8910 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Jan 21, 3:25 AM CST, 16 minutes earlier.
Area forecast discussion, Jan 21, 3:25 AM CST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 325 AM CST SAT JAN 21 2012 .DISCUSSION... MARGINAL SEVERE HAIL AND WIND EVENT OVER NORTHEAST MS EARLY THIS MORNING... WITH SURFACE BASED CAPE OF 500 TO 1000 J/KG... ACCOMPANIED BY NEAR UNIDIRECTIONAL SHEAR PROFILES. THIS ACTIVITY SHOULD EXIT INTO AL BY DAYBREAK. NORTH WINDS WILL PREVAIL ACROSS THE MIDSOUTH TODAY...BEHIND A COLD FRONT THAT WILL STALL OVER SOUTHERN MS BY THIS AFTERNOON. HAVE UNDERCUT MOS GUIDANCE A BIT...GIVEN THE BROKEN TO OVERCAST SKY CONDITION AND WEAKENING COLD ADVECTION. THE SOUTHERN MS FRONT WILL RETURN NORTH THROUGH THE MIDSOUTH ON SUNDAY... AHEAD OF A DEEP UPPER LEVEL LOW MOVING INTO THE CENTRAL PLAINS. MODIFIED GULF AIR AND MOSTLY CLOUDY TO CLOUDY CONDITIONS WILL PREVAIL DURING THE DAY SUNDAY. DESPITE THIS... TEMPERATURES SHOULD EXCEED 70F OVER PORTIONS OF NORTH MS...WITH UPPER 50S TO LOWER 60S DEWPOINTS SPREADING THROUGH THE MIDSOUTH. GFS AND NAM SOUNDINGS SHOW THE WARM SECTOR WILL LIKELY REMAIN CAPPED UNTIL LATE AFTERNOON. A 997MB SURFACE LOW WILL TRACK ACROSS CENTRAL AND NORTHERN MO SUNDAY EVENING... WITH AN SQUALL LINE LIKELY PRECEDING AN ATTENDANT COLD FRONT MOVING EAST THROUGH THE LOWER MS RIVER VALLEY. PRIMARY SEVERE WEATHER THREAT FOR THE MIDSOUTH WILL BE DAMAGING WINDS.... WITH 850MB WINDS PROGGED BY THE GFS IN EXCESS OF 60KTS. A SECONDARY TORNADO THREAT WILL EXIST... PRIMARILY OVER NORTHEAST MS...WHERE DIRECTIONAL SHEAR WILL BE STRONGEST CONCURRENT WITH A WEAKENING CONVECTIVE CAP AND STRONGEST LOW LEVEL CONVERGENCE. 00Z MODELS WERE IN BETTER AGREEMENT FOR THE EARLY TO MIDWEEK PERIODS...WITH THE GFS JOINING THE ECMWF AND CMC MODELS IN CUTTING OFF A SOUTHERN BRANCH UPPER LOW OVER NORTHERN MEXICO AND TEXAS. EXPECT A FAIR AMOUNT OF MID AND HIGH CLOUDS ACROSS THE MIDSOUTH DURING THE MID TO LATE WEEK PERIODS...WITH RAIN CHANCES BETTER SOUTH OF INTERSTATE 40. PWB && .AVIATION... 06Z TAF CYCLE (21/06Z-22/06Z) A FRONTAL SYSTEM BISECTING THE MIDSOUTH AT 05Z WAS BEGINNING TO PUSH SOUTHEASTWARD AS A COLD FRONT. THE FRONT WAS JUST THROUGH KMEM AND WILL BY THROUGH KMKL AROUND 06Z...THEN THROUGH KTUP AROUND 11Z. A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO FORM ALONG THE FRONT WITH THE GREATEST POTENTIAL FOR A THUNDERSTORM AT KTUP. A FEW ELEVATED THUNDERSTORMS MAY OCCUR IN THE KMEM AND KMKL VICINITY UNTIL 08Z. OTHERWISE...CONDITIONS WILL DECREASE TO IFR OR LOWER BEHIND THE FRONT AND CONTINUE THROUGH SATURDAY MORNING ALONG WITH GUSTY NORTH WINDS. A BAND OF SHOWERS WILL ALSO OCCUR BEHIND THE FRONT FOR A FEW HOURS. CONDITIONS IMPROVING TO MVFR AFTER 21/18Z WITH DIMINISHING WIND...THEN REMAINING THAT WAY THROUGH THE END OF THE PERIOD. JCL && .PRELIMINARY POINT TEMPS/POPS... MEM 44 40 64 41 / 10 10 50 80 MKL 43 36 63 42 / 10 0 30 80 JBR 40 33 58 36 / 0 10 60 50 TUP 54 40 69 47 / 40 10 30 90 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jan 21, 3:40 AM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 340 AM CST SAT JAN 21 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-221145- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 340 AM CST SAT JAN 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FEW STORMS OVER NORTHEAST MISSISSIPPI MAY APPROACH SEVERE LIMITS EARLY THIS MORNING. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A POTENT LOW PRESSURE SYSTEM WILL TRACK FROM THE CENTRAL PLAINS INTO THE MID MISSISSIPPI RIVER VALLY SUNDAY NIGHT. A COLD FRONT WILL EXTEND SOUTH FROM THE LOW...INTO THE LOWER MISSISSIPPI RIVER VALLEY. A LINE OF THUNDERSTORMS WILL LIKELY FORM ALONG AND AHEAD OF THIS COLD FRONT LATE SUNDAY AFTERNOON THROUGH SUNDAY EVENING. DAMAGING WINDS AND LARGE HAIL WILL THE PRIMARY SEVERE WEATHER THREATS. A SECONDARY THREAT OF TORNADOES WILL ALSO BE PRESENT... PARTICULARLY OVER NORTHEAST MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED SUNDAY EVENING. PWB
In the hours before
Special weather statement, Jan 21, 1:49 AM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 149 AM CST SAT JAN 21 2012 MSZ002>004-008-012>014-210815- BENTON MS-UNION MS-TIPPAH MS-TATE MS-PANOLA MS-MARSHALL MS- LAFAYETTE MS- 149 AM CST SAT JAN 21 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 215 AM CST FOR... SOUTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI... SOUTHWESTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 6 MILES SOUTH OF BARR AT 150 AM CST...MOVING EAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN BENTON...LAFAYETTE...MARSHALL...PANOLA...TATE...TIPPAH AND UNION COUNTIES...INCLUDING LOCATIONS NEAR WALL DOXEY STATE PARK... SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3483 8907 3452 8898 3444 8981 3464 8984 TIME...MOT...LOC 0750Z 260DEG 38KT 3454 8970
Special weather statement, Jan 21, 2:10 AM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 210 AM CST SAT JAN 21 2012 MSZ004>006-TNZ090>092-210845- TISHOMINGO MS-TIPPAH MS-ALCORN MS-HARDEMAN TN-HARDIN TN-MCNAIRY TN- 210 AM CST SAT JAN 21 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 245 AM CST FOR... NORTHERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI... NORTH CENTRAL TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 9 MILES SOUTHWEST OF POCAHONTAS AT 210 AM CST...MOVING EAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ALCORN...HARDEMAN...HARDIN...MCNAIRY...TIPPAH AND TISHOMINGO COUNTIES...INCLUDING LOCATIONS NEAR BIG HILL POND STATE PARK...CORINTH AND SELMER...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3525 8836 3491 8831 3483 8894 3506 8898 TIME...MOT...LOC 0810Z 257DEG 40KT 3494 8886
Special weather statement, Jan 21, 2:49 AM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
249 AM CST SAT JAN 21 2012
MSZ004>006-009-014-210915-
UNION MS-TISHOMINGO MS-TIPPAH MS-PRENTISS MS-ALCORN MS-
249 AM CST SAT JAN 21 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 AM CST FOR...
ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTHEAST OF RIPLEY AT 249 AM CST...
MOVING EAST AT 45 MPH. DIME SIZE HAIL WAS REPORTED IN BLUE MOUNTAIN
AT 245 AM.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ALCORN...PRENTISS...TIPPAH...TISHOMINGO AND UNION
COUNTIES...INCLUDING LOCATIONS NEAR BOONEVILLE...CORINTH AND
RIPLEY...SHOULD MONITOR THIS STORM CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3464 8831 3451 8912 3481 8896 3500 8837
3499 8834
TIME...MOT...LOC 0849Z 261DEG 41KT 3468 8887Special weather statement, Jan 21, 3:00 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 300 AM CST SAT JAN 21 2012 MSZ002>004-013-014-016-210930- BENTON MS-UNION MS-TIPPAH MS-MARSHALL MS-LEE MS-LAFAYETTE MS- 300 AM CST SAT JAN 21 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 330 AM CST FOR... SOUTH CENTRAL BENTON COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... UNION COUNTY IN NORTHEAST MISSISSIPPI... EAST CENTRAL LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... EXTREME SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES WEST OF ETTA AT 301 AM CST...MOVING EAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN BENTON...LAFAYETTE...LEE...MARSHALL...TIPPAH AND UNION COUNTIES...INCLUDING LOCATIONS NEAR NEW ALBANY...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3439 8874 3437 8948 3459 8925 3474 8873 TIME...MOT...LOC 0901Z 268DEG 33KT 3449 8920
Special weather statement, Jan 21, 3:19 AM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
319 AM CST SAT JAN 21 2012
MSZ005-006-009-210945-
TISHOMINGO MS-PRENTISS MS-ALCORN MS-
319 AM CST SAT JAN 21 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 345 AM CST FOR...
SOUTHEASTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER BURNSVILLE AT 320 AM CST...MOVING EAST
AT 60 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ALCORN...PRENTISS AND TISHOMINGO COUNTIES...INCLUDING
LOCATIONS NEAR IUKA AND J P COLEMAN STATE PARK...SHOULD MONITOR THIS
STORM CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3474 8811 3470 8812 3467 8859 3497 8836
3500 8819 3492 8815 3490 8811 3489 8809
TIME...MOT...LOC 0920Z 257DEG 50KT 3487 8821Special weather statement, Jan 21, 3:41 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 341 AM CST SAT JAN 21 2012 MSZ009-013>016-211000- UNION MS-PRENTISS MS-PONTOTOC MS-LEE MS-LAFAYETTE MS- 341 AM CST SAT JAN 21 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 400 AM CST FOR... NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... WEST CENTRAL PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... UNION COUNTY IN NORTHEAST MISSISSIPPI... EAST CENTRAL LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 8 MILES WEST OF ECRU AT 341 AM CST...MOVING EAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN LAFAYETTE...LEE...PONTOTOC...PRENTISS AND UNION COUNTIES... INCLUDING LOCATIONS NEAR BALDWYN...NEW ALBANY...PONTOTOC...TRACE STATE PARK AND TUPELO...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3462 8854 3421 8866 3424 8938 3452 8906 TIME...MOT...LOC 0941Z 270DEG 53KT 3432 8910
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 1:49 AM CST | Special Weather Statement | MEG | Marshall | 26 min |
| Jan 21, 2:10 AM CST | Special Weather Statement | MEG | Alcorn | 35 min |
| Jan 21, 2:49 AM CST | Special Weather Statement | MEG | Alcorn, Prentiss, Tippah | 26 min |
| Jan 21, 3:00 AM CST | Special Weather Statement | MEG | Union | 30 min |
| Jan 21, 3:19 AM CST | Special Weather Statement | MEG | Tishomingo | 26 min |
| Jan 21, 4:01 AM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tishomingo, Union | 44 min |
| Jan 21, 4:06 AM CST | Special Weather Statement | MEG | Calhoun | 24 min |
| Jan 21, 4:30 AM CST | Special Weather Statement | MEG | Calhoun | 30 min |
| Jan 21, 4:44 AM CST | Special Weather Statement | MEG | Itawamba | 16 min |
| Jan 21, 5:13 AM CST | Special Weather Statement | MEG | Chickasaw, Monroe | 47 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.